# SDR IPXA201310160596

- Difficulty date: October 11, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 78,469 hours, 14,180 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 65B07738128
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SPOILER ACTUATOR ATTACH FITTING AUXILIARY WEB DAMAGED.   WEB REPAIRED IAW HX RI-57-51-10360 REV A & EO B747-5720-52478-A.  MAJOR REPAIR.
